# SDR AALA20100212TUL07

- Difficulty date: February 12, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 56,535 hours, 28,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT CUSP OUT OF LIMITS.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-20-00-16.
